Research & Teaching Faculty

Default Header Image

Short-time behaviour of the quantum survival probability

TitleShort-time behaviour of the quantum survival probability
Publication TypeJournal Article
Year of Publication1996
AuthorsMuga, JG, Wei, GW, Snider, RF
JournalEurophysics Letters
Volume35
Pagination247-252
Date PublishedAug
Type of ArticleArticle
ISBN Number0295-5075
KeywordsPARADOX
Abstract

The short-time behaviour of the quantum survival probability is examined. The origin of previous discrepancies on the short-time behaviour is explained by means of a discrete decomposition of the survival amplitude into a sum of decaying exponential terms and w-functions. Several possible non-exponential dependences are described and exemplified.

URL<Go to ISI>://A1996VB55800002